Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Continuous chest infection, regularly take high doses. What could be causing this?

Hello! Just been googling and this popped up! on my 8th dose since February this year, mostly Chest infections, some lasting a prolonged three weeks, and this current one, a recurrence of one that started in early November. Reared up last week as a thick green head cold ...and within 5 days became a full on chest infection. My bloods are all good, high iron, B 12 fine etc etc. Just can t figure out why so may doses?! My Mum s a former nurse...she always tends to be right...and here theory is it s an allergy to my cat! Have had her 6 years....and come to think of it...have had quite a few doses in last few years....with exception of 2011, when i was away alot/outdoors alot also. Kind Regards, Lorraine, 38 female vegetarian, generally really healthy. :)
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
ANYTHING CAN CAUSE ALLERGY AT ANYTIME AT ANY AGE
ANIMALS LIKE CAT DOGS CAN ALSO CAUSE ALLERGY
ANY FOOD DUSTS AND POLLENS
OR ANY MEDICINE TAKING FOR ANY OTHER DISEASES
BUT EAXCT CAUSE CAN BE FOUND IN ALLERGY TESTS
TILL YOU GET TESTS
YOU CAN USE ANTI ALLERGICS TAB SINGULAR 10 MG TDS
FEXOFENADINE 120 MG OD
SYP VENTROLIN 1 TSF BD
SYP TOSSEX I TSF NIGHT
TAKE LOT OF WATER IN HOT CONDITION
CA CONTINUS FOR LONG FOR MANY NUMBER OF TIMES YOU WILL BE RELIVED BUT NO SIDE EFFECTS

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor